Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Laplace integrals and factorial series in the theory of linear differential and linear difference equations


Author: W. J. Trjitzinsky
Journal: Trans. Amer. Math. Soc. 37 (1935), 80-146
MSC: Primary 34A25; Secondary 34A30, 39A10
MathSciNet review: 1501779
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A25, 34A30, 39A10

Retrieve articles in all journals with MSC: 34A25, 34A30, 39A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501779-2
PII: S 0002-9947(1935)1501779-2
Article copyright: © Copyright 1935 American Mathematical Society